A note and a short survey on supporting lines of compact convex sets

Czédli, Gábor, Stachó, László: A note and a short survey on supporting lines of compact convex sets.
ACTA UNIVERSITATIS MATTHIAE BELII SERIES MATHEMATICS PRINTED EDITION, 24. pp. 3-14. ISSN 1338-712X (2016)

[img] Text
czedli-stacho_a-note-and-a-short-survey-on-supporting-lines-of-compact-convex-sets-in-the-plane.pdf - Accepted Version
Restricted access: Registered users only

Download (372kB) | Request a copy
[img] Text
actamath_024_content.pdf - Additional Metadata
Restricted access: Registered users only

Download (375kB) | Request a copy
Item Type: Article
Journal or Publication Title: ACTA UNIVERSITATIS MATTHIAE BELII SERIES MATHEMATICS PRINTED EDITION
Date: 2016
Volume: 24
Page Range: pp. 3-14
ISSN: 1338-712X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3196407
Date Deposited: 2019. Jan. 28. 12:40
Last Modified: 2019. May. 28. 13:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14546

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year